U.S. doctors online nowAsk doctors free
A 39-year-old member asked:

What to do if i have taken 95 mg of valium over three days time and soon i need to take 40 mg of prozac (fluoxetine) and straterra?

3 doctor answers6 doctors weighed in
Dr. Imad Khreim
Psychiatry 40 years experience
See your Dr. : you need to see your Doctor immediately , I doubt that a physician will prescribe this amount of medication.
Dr. Osman Farooq
Pediatrics - Neurology 21 years experience
Get help: That's a generous amount of Valium. It would be good to speak with you doctor before you take any other medicine. If you are trying to hurt yourself then you should go to the closest emergency room immediately.
Dr. Diane Minich
Family Medicine 38 years experience
You need to: see your doctor asap and discuss your drug use. Are you using the medications as directed?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 7, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.